Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Approximate Continuity and Linear Approximate Continuity

Casper Goffman
Proceedings of the American Mathematical Society
Vol. 119, No. 1 (Sep., 1993), pp. 339-340
DOI: 10.2307/2159863
Stable URL: http://www.jstor.org/stable/2159863
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

A contrast between approximated continuity and continuity is obtained similar to the classical one for derivatives.

Page Thumbnails

  • Thumbnail: Page 
339
    339
  • Thumbnail: Page 
340
    340